Thank you for your question. This is a complicated question that cannot be answered in this format. For instance, it is unclear if you are simply trying to change your physical appearance or if there is a medical ailment you are trying to address. This needs to be determined before proceeding. Feminization is a complex process with many psychosocial and physiologic processes at play and is usually carried out under the care of a team of providers from multiple specialties rather than done at home without licensed medical input. Additionally, it would be important to know the full details of your medical history and perform a thorough physical exam before making any recommendations. Therefore, I encourage you to seek out a provider at a clinic specializing in this process.
Rigevidon is an oral contraceptive containing both estrogen and progesterone. Taking this can have many effects on men. It can lead to reduced sperm count, reduced testicular size, loss of libido, and erectile dysfunction
. As you mention, it can cause gynecomastia, or breast development, which may be irreversible. It can lead to loss of muscle mass and a decrease in bone density. Given the significant effects this therapy can have, you will need to consult a specialist in this area.